# SDR CA101001002

- Difficulty date: September 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320*
- Aircraft time: 58,587 hours
- Engine: Ge CFM565A
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 401921
- Condition: Failed
- Location: Water System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY-E WAS REPORTED TO HAVE WATER CONTINUOUSLY RUNNING FROM THE SINK FAUCET. THE WATER COMPRESSOR C/B WAS PULLED FROM THE AFT GALLEY CEILING PANEL 2001VU.  A QUICK INSP OF THE WATER COMPRESSOR WAS ALSO CARRIED OUT, AND EXTENSIVE DAMAGE WAS FOUND ON THE COMPRESSOR.  THE HSG WAS CRACKED IN MANY PLACES AND SEVERAL PIECES WERE COMPLETELY SEVERED AND STREWN IN THE ASSY.
